Portugaliae Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 63, No. 3, pp. 251-260 (2006)

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home




Florian Luca and Pantelimon Stanica

Ap. Postal 61-3 (Xangari), CP. 58089 Morelia, Michoacán -- MEXICO
E-mail: fluca@matmor.unam.mx
Auburn University Montgomery, Department of Mathematics,
Montgomery, AL 36124-4023 -- USA
E-mail: pstanica@mail.aum.edu
Current affiliation:
Naval Postgraduate School, Department of Applied Mathematics,
Monterey, CA 93943 -- USA
E-mail: pstanica@nps.edu

Abstract: In this paper, we show that the equality appearing in the title gives the largest solution of the diophantine equation
$$ F_{n_1}\dots F_{n_k}=m_1!\dots m_t!, $$
where $0<n_1<\dots<n_k$ and $1\le m_1\le m_2\le\dots\le m_t$ are integers.

Keywords: Fibonacci numbers; diophantine equations.

Classification (MSC2000): 11B39.; 11D72.

Full text of the article:

Electronic version published on: 7 Mar 2008.

© 2006 Sociedade Portuguesa de Matemática
© 2006–2008 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition